RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2275–2278 (Mi de2951)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the optimality of singular controls in systems with after-effect

V. A. Srochko

Irkutsk State University

Full text: PDF file (339 kB)

Bibliographic databases:
UDC: 517.934
Received: 28.01.1975

Citation: V. A. Srochko, “On the optimality of singular controls in systems with after-effect”, Differ. Uravn., 12:12 (1976), 2275–2278

Citation in format AMSBIB
\Bibitem{Sro76}
\by V.~A.~Srochko
\paper On the optimality of singular controls in systems with after-effect
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2275--2278
\mathnet{http://mi.mathnet.ru/de2951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435978}
\zmath{https://zbmath.org/?q=an:0347.49015}


Linking options:
  • http://mi.mathnet.ru/eng/de2951
  • http://mi.mathnet.ru/eng/de/v12/i12/p2275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. D. Mardanov, T. K. Melikov, “On the theory of singular optimal controls in dynamic systems with control delay”, Comput. Math. Math. Phys., 57:5 (2017), 749–769  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:75
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020